Lipschitz sums of convex functions

Marianna Csörnyei, Assaf Naor

Research output: Contribution to journalArticlepeer-review


We give a geometric characterization of the convex subsets of a Banach space with the property that for any two convex continuous functions on this set, if their sum is Lipschitz, then the functions must be Lipschitz. We apply this result to the theory of Δ-convex functions.

Original languageEnglish (US)
Pages (from-to)269-286
Number of pages18
JournalStudia Mathematica
Issue number3
StatePublished - 2003


  • Convex functions
  • Lipschitz functions
  • Δ-convex mappings

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Lipschitz sums of convex functions'. Together they form a unique fingerprint.

Cite this